Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Chebyshev polynomials


Parameterization Techniques for Quadratic Continuous Optimal Control Problems

Saba S. Hasan; Falah A. Khalaf; Jabbar A. Eleiwy

Engineering and Technology Journal, 2010, Volume 28, Issue 20, Pages 6171-6181

The main purpose of this work is to propose the parameterization techniques for solving quadratic optimal control (OC) problem with aid of both Chebyshev and Hermite Polynomials as a basis function to find the approximate solution for OC problem. Some examples are given as applications of the proposed.